# SDR 96ZZZX2214

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Angle
- Part number: 214021209127
- Condition: Cracked
- Location: Tailboom Aft Lt
- Part time: 3,612 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHASE INSPECTION FOUND ANGLE CRACKED ON FORWARD END APPROXIMATELY 2 INCHES FROM END OF ANGLE.  THE SUSPECT CAUSE WAS VIBRATION.
